# SDR AALA20001691

- Difficulty date: October 10, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT CATWALK INOPERATIVE.  TIGHTENED WIRE ON EMERGENCY EXIT LIGHT AT CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
